# SDR AALA20011899

- Difficulty date: October 12, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEATS 1 THROUGH 17 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
